Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Is there any substitute for BTN plus without Finasteride?

Hello Doctor. I wanted to know if there were any side effects of using BTN plus tablets for hair loss . I read that this tablet has finasteride 1mg which when consumed decreased sexual ability/desire may occur. However I also noticed that these tablets contain Biotin which does not seem to have harmful side effects. Are there any substite to BTN plus without Finasteride or any substitute which does not have any harmful side effects.
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
welcome to healthcare magic,

Yes there are the plain biotin supplements available in market . But those are prescription based medicines means you need to get them from doctor prescription. Trichoton is well known biotin supplement with out finasteride.

Answered: Fri, 30 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor